# SDR CALA2024121901582

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 103,771 hours, 24,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4R WILL NOT DISARM OPS CHECKED 4R DOOR, ARMED & DISARMED NORMALY VERIFIED NORMAL INDICATIONS. PER AMM TASK 52-11-00. OK FOR SERVICE
